# SDR DLL10951912

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Corroded
- Location: Fs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, LWR GALLEY TEAR STRAP DISBONDED FS 935 BETWEEN STR 40 TO 45, ON FUSELAGE SKIN.  REPAIRED PER SRM 53-31-00 FIG 805.
